# SDR UIEA2021040400832

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,319 hours, 18,275 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200430
- Part serial: CON4B05695
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SYSTEM WXR FAIL( DEFERRED TO DMI 144835 MEL 34-43-01 CAT D DUE DATE 2 AUG 21 PLACARD INSTALLED   04 APR 21-LP 1145832 ITEM 8 - CVG - REMOVED AND REPLACED WX PANEL IAW B767 AMM 34-43-02. OPS CHECK IAW 34-43-00. NO DEFECTS NOTED AT THIS TIME THIS CLEARS DMI 144835 MCC NOTIFIED PLACARDS REMOVED )
